# SDR YENA201803080128

- Difficulty date: March 8, 2018
- Submitted: March 9, 2018
- Operation: Air carrier
- Aircraft: N645JB
- Make and model: Airbus A320-232
- Aircraft serial: 2900
- Aircraft time: 46,288 hours, 16,379 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frame 23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FUSELAGE SKIN HAD A DENT WITH 2 GOUGES AT FRAME 23 + 10, STRINGERS 42-43R.  REPAIRED IAW SRM 53-00-11-300-029, PARA 2(A)(3), & 53-00-11-300-029 PARA 2(A)(7-17).
